본문 바로가기
KERD
논문KCI 등재

Pseudo-spectral least-squares method for elliptic interface problems

2

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류수학

초록

This paper develops least-squares pseudo-spectral collocation methods for elliptic boundary value problems having interface conditions given by discontinuous coefficients and singular source term. From the discontinuities of coefficients and singular source term, we derive the interface conditions and then we impose such interface conditions to solution spaces. We define two types of discrete least-squares functionals summing discontinuous spectral norms of the residual equations over two sub-domains. In this paper, we show that the homogeneous least-squares functionals are equivalent to appropriate product norms and the proposed methods have the spectral convergence. Finally, we present some numerical results to provide evidences for analysis and spectral convergence of the proposed methods.

Abstract

This paper develops least-squares pseudo-spectral collocation methods for elliptic boundary value problems having interface conditions given by discontinuous coefficients and singular source term. From the discontinuities of coefficients and singular source term, we derive the interface conditions and then we impose such interface conditions to solution spaces. We define two types of discrete least-squares functionals summing discontinuous spectral norms of the residual equations over two sub-domains. In this paper, we show that the homogeneous least-squares functionals are equivalent to appropriate product norms and the proposed methods have the spectral convergence. Finally, we present some numerical results to provide evidences for analysis and spectral convergence of the proposed methods.

참고문헌 (29)

  1. A. K. Aziz, "Least squares methods for elliptic systems", Math. Comp, 44(169), pp.53~70 (1985)
  2. C. Bernardi, "Approximations spectrales de problemes aux limites ellip- tiques, vol. 10 of Math´ematiques & Applications (Berlin)" (1992), Springer-Verlag
  3. M. Berndt, "Analysis of first-order system least squares (FOSLS) for elliptic problems with discontinuous coefficients. II", SIAM J. Numer. Anal, 43(1), pp.409~436 (2005)
  4. M. Berndt, "Analysis of first-order system least squares (FOSLS) for elliptic problems with discontinuous coefficients. I", SIAM J. Numer. Anal, 43(1), pp.386~408 (2005)
  5. P. B. Bochev, "Analysis of least squares finite element methods for the Stokes equations", Math. Comp, 63(208), pp.479~506 (1994)
  6. P. B. Bochev, "Finite element methods of least-squares type", SIAM Rev, 40(4), pp.789~837 (1998)
  7. P. Boomkamp, "A chebyshev collocation method for solving two-phase flow stability problems", J. Comput. Phys, 132, pp.191~200 (1997)
  8. J. H. Bramble, "A least-squares approach based on a discrete minus one inner product for first order systems", Math. Comp, 66(219), pp.935~955 (1997)
  9. Z. Cai, "First-order system least squares for second-order partial differential equations. I", SIAM J. Numer. Anal, 31(6), pp.1785~1799 (1994)
  10. Z. Cai, "First-order system least squares for second-order partial differential equations. II", SIAM J. Numer. Anal, 34(2), pp.425~454 (1997)
  11. Z. Cai, "The discrete first-order system least squares: the second-order elliptic boundary value problem", SIAM J. Numer. Anal, 40(1), pp.307~318 (2002)
  12. C. Canuto, "Spectral Methods in Fluid Dynamics, Springer Series in Computational Physics" (1988), Springer-Verlag
  13. Y. Cao, "Least-squares finite element approximations to solutions of interface problems", SIAM J. Numer. Anal, 35(1), pp.393~405 (1998)
  14. G. J. Fix, "On finite element methods of the least squares type", Comput. Math. Appl, 5(2), pp.87~98 (1979)
  15. G. J. Fix, "On the finite element-least squares approximation to higher order elliptic systems", Arch. Rational Mech. Anal, 91(2), pp.137~151 (1985)
  16. D. Funaro, "A variational formulation for the Chebyshev pseudospectral approximation of Neumann problems", SIAM J. Numer. Anal, 27(3), pp.695~703 (1990)
  17. D. Jesperson, "A least squares decomposition method for solving elliptic equations", Math. Comp, 31(140), pp.873~880 (1977)
  18. B.-N. Jiang, "The Least-Squares Finite Element Method" (1998), Springer-Verlag
  19. J.-H. Jung, "A note on the spectral collocation approximation of some differential equa- tions with singular source terms", J. Sci. Comput, 39(1), pp.49~66 (2009)
  20. S. D. Kim, "Pseudospectral least-squares method for the second-order elliptic boundary value problem", SIAM J. Numer. Anal, 41(4), pp.1370~1387 (2003)
  21. S. D. Kim, "Least-squares spectral collocation method for the Stokes equations", Numer. Methods Partial Differential Equations, 20(1), pp.128~139 (2004)
  22. S. D. Kim, "Chebyshev weighted norm least-squares spectral methods for the elliptic problem", J. Comput. Math, 24(4), pp.451~462 (2006)
  23. A. Loubenets, "Highly accurate finite element method for one- dimensional elliptic interface problems", Appl. Numer. Math, 59(1), pp.119~134 (2009)
  24. A. I. Pehlivanov, "Least-squares mixed finite elements for second-order elliptic problems", SIAM J. Numer. Anal, 31(5), pp.1368~1377 (1994)
  25. M. M. J. Proot, "A least-squares spectral element formulation for the Stokes problem", J. Sci. Comput, 17(1-4,), pp.285~296 (2002)
  26. A. Quarteroni, "Numerical Approximation of Partial Differential Equations, vol. 23 of Springer Series in Computational Mathematics" (1994), Springer-Verlag
  27. Z. G. Seftel, "A general theory of boundary value problems for elliptic systems with discontinuous coefficients", Ukrain. Mat. Z, 18(3), pp.132~136 (1966)
  28. B.-C. Shin, "Spectral collocation and radial basis function methods for one-dimensional interface problems", Appl. Numer. Math, 61(8), pp.911~928 (2011)
  29. A.-K. Tornberg, "Numerical approximations of singular source terms in differential equations", J. Comput. Phys, 200(2), pp.462~488 (2004)

관련 논문AI추천

이 간행물의 다른 논문 (11건)